STABILITY OF A CLOSED SYSTEM WITH A DISTRIBUTED OBJECT OF HYPERBOLIC TYPE.

Research output: Contribution to journalArticlepeer-review

Abstract

A study has been made of the properties of an object described by a system of linear differential equations of hyperbolic type. Such equations describe a whole series of objects in chemical technology. It is shown that the sought operator belongs to some algebra of distributions, and that the object is always stable. Necessary and sufficient conditions for stability of a closed system containing an object of this class are obtained in terms of the transfer function of the open system.

Original languageEnglish (US)
Pages (from-to)12-18
Number of pages7
JournalSoviet automatic control
Volume13
Issue number5
StatePublished - Jan 1 1980
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Fingerprint Dive into the research topics of 'STABILITY OF A CLOSED SYSTEM WITH A DISTRIBUTED OBJECT OF HYPERBOLIC TYPE.'. Together they form a unique fingerprint.

Cite this